I have been taking Yaz for 3 years, but due to the recent info on it having higher chances of blood clots, I was changed over to Mircette. The good news is I have not had many major side effects, except for one: Headaches. This was at first very slight and barely noticeable, but now they are bordering on migraines. These are also over my entire head - sometimes even migrating around during the day (such as on my temple, then the side or back of my head). Is this a concern or normal when changing birth controls? I have only been on Mircette for a few weeks, so I dont want to be over reacting, but I also dont want to ignore something which might be very important. Thanks so much!!
Mircette can cause headaches, migraines as its side effects. These effects are usually common in the first few months of starting the pill. If the symptoms are severe or persistent it is advisable to consult a doctor. Other causes of headaches like migraines, raised blood pressure, cluster headches, tension headaches, raised intracranial tension should also be ruled out. I sincerely hope it helps. Do keep us posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.